Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 164-168
DOI: 10.12691/tjant-6-6-4
Open AccessArticle

On Generalized c*-continuous Functions and Generalized c*-irresolute Functions in Topological Spaces

S. Malathi1, and S. Nithyanantha Jothi2

1Aditanar College of Arts and Science, Tiruchendur-628215, Tamilnadu, India

2Department of Mathematics, Aditanar College of Arts and Science, Tiruchendur-628215, Tamilnadu, India

Pub. Date: December 13, 2018

Cite this paper:
S. Malathi and S. Nithyanantha Jothi. On Generalized c*-continuous Functions and Generalized c*-irresolute Functions in Topological Spaces. Turkish Journal of Analysis and Number Theory. 2018; 6(6):164-168. doi: 10.12691/tjant-6-6-4

Abstract

The aim of this paper is to introduce the notion of generalized c*-continuous functions and generalized c*-irresolute functions in topological spaces and study their basic properties.

Keywords:
gc*-continuous functions and gc*-irresolute functions

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  N.Levine, Semi-open sets and semi-continuity in topological space, Amer. Math. Monthly., 70 (1963), 39-41.
 
[2]  A.S. Mashhour, M.E. Monsef and S.N. El-Deep, On precontinuous mapping and weak precontinuous mapping, Proc. Math. Phy. Soc. Egypt, 53(1982), 47-53.
 
[3]  M. Stone, Application of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc., 41(1937), 374-481.
 
[4]  A.I. EL-Maghrabi and A.M. Zahran, Regular generalized-γ-closed sets in topological spaces, Int. Journal of mathematics and computing applications, vol. 3, Nos. 1-2, Jan-Dec 2011, 1-15.
 
[5]  D. Andrijevic, On b-open sets, Mat. Vesnik, 48(1996), 59-64.
 
[6]  S. Malathi and S. Nithyanantha Jothi, On c*-open sets and generalized c*-closed sets in topological spaces, Acta ciencia indica, Vol. XLIIIM, No. 2, 125 (2017), 125-133.
 
[7]  N. Levine, Generalized closed sets in topology, Rend. Circ. Math. Palermo, 19(2) (1970), 89-96.
 
[8]  N. Palaniappan, K.C. Rao, Regular generalized closed sets, kyung-pook Math. J., 33(1993), 211-219.
 
[9]  Y. Gnanambal, On generalized pre regular closed sets in topological spaces, Indian J.Pure Appl. Math., 28(1997), 351-360.
 
[10]  K. Mariappa, S. Sekar, On regular generalized b-closed set, Int. Journal of Math. Analysis, vol.7, 2013, No.13, 613-624.
 
[11]  A. Vadivel and K.Vairamanickam, rgα-closed sets and rgα-open sets in topological spaces, Int. J. Math. Analysis, 3 (37) (2009), 1803-1819.
 
[12]  D. Iyappan and N. Nagaveni, On semi generalized b-closed set, Nat. Sem. on Mat. and comp.sci, Jan(2010), Proc.6.
 
[13]  P. Sundaram, M. Sheik John, On w-closed sets in topology, Acta ciencia indica, 4(2000), 389-392.
 
[14]  M.K.R.S. Veera kumar, On ĝ–closed sets in topological spaces, Bull. Allah. Math. Soc, 18(2003), 99-112.
 
[15]  S. Malathi and S. Nithyanantha Jothi, On generalized c*-open sets and generalized c*-open maps in topological spaces, Int. J. Mathematics And its Applications, Vol. 5, issue 4-B (2017), 121-127.
 
[16]  R.C. Jain, The role of regularly open sets in general topological spaces, Ph.D. thesis, Meerut University, Institute of advanced studies, Meerut-India, (1980).
 
[17]  T. M. Nour, (1995), Totally semi-continuous function, Indian J. Pure Appl. Math., 7, 26, 675-678.
 
[18]  S.S. Benchalli and U. I Neeli, Semi-totally Continuous function in topological spaces, Inter. Math. Forum, 6 (2011), 10, 479-492.
 
[19]  Hula M salih, semi-totally semi-continuous functions in topological spaces, AL-Mustansiriya university collage of Educaion, Dept. of Mathematics.
 
[20]  P. Sundaram and M. Sheik John, Weakly closed sets and weak continuous functions in topological spaces, Proc. 82nd Indian Sci.cong., 49 (1995), 50-58.
 
[21]  S.G. Crossley and S.K. Hildebrand, Semi-topological properties, Fund. Math., 74 (1972), 233-254.